dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

S. J. Shih (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLChiuyuan Chen, Frank K. Hwang, J. S. Lee, S. J. Shih: The existence of hyper-L triple-loop networks. Discrete Mathematics 268(1-3): 287-291 (2003)

Selection of 1 from 1 records - S. J. Shih has 3 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page